BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Continuity, positivity and simplicity of the Lyapunov exponents for quasi-periodic cocycles

Participants in the publication
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
Silvius Klein (Author)

Scope
International

Refereeing
Yes

Date of Submisson/Request
2016-03-22
Date of Acceptance
2017-02-22
Date of Publication
2019-03-14

Where published
Journal of the European Mathematical Society

Publication Identifiers
ISSN - 1435-9855

Publisher
European Mathematical Publishing House

Volume
21
Number
7

Number of pages
55
Starting page
2051
Last page
2106

Document Identifiers
URL - http://dx.doi.org/10.4171/jems/880
DOI - https://doi.org/10.4171/jems/880

Rankings
SCIMAGO Q1 (2018) - 3.33 - Mathematics
SCIMAGO Q1 (2018) - 3.33 - Mathematics (miscellaneous)
SCIMAGO Q1 (2019) - 3.639 - Mathematics (miscellaneous)


Export

APA
Pedro Duarte, Silvius Klein, (2019). Continuity, positivity and simplicity of the Lyapunov exponents for quasi-periodic cocycles. Journal of the European Mathematical Society, 21, 2051-2106. ISSN 1435-9855. eISSN . http://dx.doi.org/10.4171/jems/880

IEEE
Pedro Duarte, Silvius Klein, "Continuity, positivity and simplicity of the Lyapunov exponents for quasi-periodic cocycles" in Journal of the European Mathematical Society, vol. 21, pp. 2051-2106, 2019. 10.4171/jems/880

BIBTEX
@article{40934, author = {Pedro Duarte and Silvius Klein}, title = {Continuity, positivity and simplicity of the Lyapunov exponents for quasi-periodic cocycles}, journal = {Journal of the European Mathematical Society}, year = 2019, pages = {2051-2106}, volume = 21 }